# SDR CALA2025082007950

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 49,206 hours, 6,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L SLIDE PRESSURE HIGH PRESSURE INDICATOR NEEDLE IS IN THE GO BAND (GREEN) REF AMM DMC-B787-A-25-66-01-02B-300C-A.
